Alert archive / Alabama / Areal Flood Warnings in 2021
Areal Flood Warning 10, NWS Mobile, AL
NWS Mobile, AL issued this areal flood warning at Apr 24, 2021, 6:33 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; 6 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2021, 6:33 PM CDT (23:33 UTC)
- Expired
- Apr 24, 2021, 9:40 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Baldwin County, AL, Conecuh County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1240 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 8.6
The text
As transmitted.
083
WGUS44 KMOB 242333
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
633 PM CDT Sat Apr 24 2021
ALC003-035-039-053-097-099-FLC033-091-113-250530-
/O.NEW.KMOB.FA.W.0010.210424T2333Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Conecuh AL-Covington AL-Escambia AL-Mobile AL-Monroe
AL-Escambia FL-Okaloosa FL-Santa Rosa FL-
633 PM CDT Sat Apr 24 2021
The National Weather Service in Mobile has issued a
* Flood Warning for...
Southern Conecuh County in south central Alabama...
Southern Covington County in south central Alabama...
Escambia County in south central Alabama...
Southwestern Monroe County in south central Alabama...
Baldwin County in southwestern Alabama...
Mobile County in southwestern Alabama...
Escambia County in northwestern Florida...
Okaloosa County in northwestern Florida...
Santa Rosa County in northwestern Florida...
* Until 1230 AM CDT.
* At 633 PM CDT, Doppler radar indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area, especially for those areas that are already
saturated from previous heavy rains.
* Some locations that will experience flooding include...
Downtown Mobile, Midtown Mobile, Pensacola, Prichard, Ferry Pass,
Brent, West Pensacola, Wright, Fort Walton Beach, Ensley, Daphne,
Tillmans Corner, Warrington, Crestview, Saraland, Niceville,
Gonzalez, Eglin AFB, Bay Minette and Atmore.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3075 8841 3115 8796 3114 8787 3123 8786
3149 8758 3149 8715 3127 8736 3127 8620
3100 8619 3099 8639 3039 8637 3041 8685
3025 8767 3027 8776 3046 8791 3058 8789
3069 8798 3066 8806 3033 8814 3038 8839
$$
CGAL4 follow-up statements
860
WGUS84 KMOB 250100
FLSMOB
Flood Statement
National Weather Service Mobile AL
800 PM CDT Sat Apr 24 2021
ALC035-039-053-097-099-250110-
/O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Conecuh AL-Covington AL-Escambia AL-Mobile AL-Monroe AL-
800 PM CDT Sat Apr 24 2021
...FLOOD WARNING IS CANCELLED FOR SOUTHERN CONECUH, SOUTHERN
COVINGTON, ESCAMBIA, SOUTHWESTERN MONROE AND MOBILE COUNTIES...
Heavy rain has ended as thunderstorms have moved out of the warned
area. Thus, flooding is no longer expected to pose a threat. Please
continue to heed remaining road closures.
LAT...LON 3098 8711 3099 8639 3053 8640 3053 8744
3057 8763 3079 8764
$$
ALC003-FLC033-091-113-250530-
/O.CON.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baldwin AL-Escambia FL-Okaloosa FL-Santa Rosa FL-
800 PM CDT Sat Apr 24 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY FOR EAST
CENTRAL BALDWIN, NORTHWESTERN ESCAMBIA, OKALOOSA AND SANTA ROSA
COUNTIES...
At 800 PM CDT, Doppler radar indicated thunderstorms with very heavy
rainfall across the warned area.
Some locations that will experience flooding include...
Crestview, Gonzalez, Pace, Milton, Bagdad, Baker, Molino, Jay,
Laurel Hill, Roeville, Point Baker, Pea Ridge, Floridatown, Indian
Ford, Allentown, Harold, Floridale, Munson, Ward Basin and
Berrydale.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3098 8711 3099 8639 3053 8640 3053 8744
3057 8763 3079 8764
$$
CGAL338 WGUS84 KMOB 250119 FLSMOB Flood Statement National Weather Service Mobile AL 819 PM CDT Sat Apr 24 2021 ALC003-250129- /O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Baldwin AL- 819 PM CDT Sat Apr 24 2021 ...FLOOD WARNING IS CANCELLED FOR EAST CENTRAL BALDWIN COUNTY... Heavy rain has ended as thunderstorms have moved out of the warned area. Thus, flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3057 8737 3084 8740 3096 8639 3055 8641 $$ FLC033-091-113-250530- /O.CON.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia FL-Okaloosa FL-Santa Rosa FL- 819 PM CDT Sat Apr 24 2021 ...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY FOR CENTRAL ESCAMBIA, OKALOOSA AND SANTA ROSA COUNTIES... At 819 PM CDT, Doppler radar indicated thunderstorms with heavy rainfall moving across the warned area. Some locations that will experience flooding include... Crestview, Gonzalez, Pace, Milton, Bagdad, Baker, Molino, Roeville, Point Baker, Pea Ridge, Floridatown, Floridale, Indian Ford, Harold, Kellys Mill, Parkerville, Holt, Munson, Galliver and Broxson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report observed flooding to local emergency services or law enforcement and request they pass this information to the National Weather Service when you can do so safely. && LAT...LON 3057 8737 3084 8740 3096 8639 3055 8641 $$ CGAL
914 WGUS84 KMOB 250156 FLSMOB Flood Statement National Weather Service Mobile AL 856 PM CDT Sat Apr 24 2021 FLC033-250206- /O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia FL- 856 PM CDT Sat Apr 24 2021 ...FLOOD WARNING IS CANCELLED FOR CENTRAL ESCAMBIA COUNTY... Heavy rain has ended as thunderstorms have moved out of the warned area. Thus, flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3081 8704 3096 8639 3055 8641 3057 8702 $$ FLC091-113-250530- /O.CON.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Okaloosa FL-Santa Rosa FL- 856 PM CDT Sat Apr 24 2021 ...FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SUNDAY FOR OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES... At 856 PM CDT, Doppler radar indicated thunderstorms with heavy rainfall moving across the warned area. Some locations that will experience flooding include... Crestview, Baker, Roeville, Galliver, Milligan, Holt, Kellys Mill, Nubbin Ridge, Cannon Town, Floridale, Silver Springs, Auburn, Garden City, Clear Springs, Parkerville, Harold, Peaden, Campton, Killingsworth Crossroads and Indian Ford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report observed flooding to local emergency services or law enforcement and request they pass this information to the National Weather Service when you can do so safely. && LAT...LON 3081 8704 3096 8639 3055 8641 3057 8702 $$ CGAL
524 WGUS84 KMOB 250240 FLSMOB Flood Statement National Weather Service Mobile AL 940 PM CDT Sat Apr 24 2021 FLC091-113-250250- /O.CAN.KMOB.FA.W.0010.000000T0000Z-210425T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Okaloosa FL-Santa Rosa FL- 940 PM CDT Sat Apr 24 2021 ...FLOOD WARNING IS CANCELLED FOR OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES... Heavy rain has ended as thunderstorms have moved out of the warned area. Thus, flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3081 8704 3096 8639 3055 8641 3057 8702 $$ CGAL
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Apr 24, 5:57 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 24, 5:57 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
557 PM CDT Sat Apr 24 2021
.AVIATION...
00Z issuance...A broken line of thunderstorms which currently
extends from near a Brantley, AL to Lucedale, MS line are oriented
along a cold front. The cold front and line of storms will
continue eastward out of the area early this evening. IFR to MVFR
conditions can be expected with the convection with VFR conditions
following in the wake of the front. Southwest winds 10 to 20 knots
switch to the northwest 10 to 15 knots in the wake of the front
which then becomes northerly around 10 knots on Sunday. /29
&&
.PREV DISCUSSION... /issued 543 PM CDT Sat Apr 24 2021/
MESOSCALE UPDATE /Now Through 9PM/...Several significant
supercells capable of producing upwards of quarter to golf ball to
baseball size hail continue across south-central and southwestern
AL this evening. Expect these to continue east rapidly, exiting
the CWA shortly after sunset by 8 or 9PM CDT. In addition to large
to destructive hail, damaging wind gusts to 60mph remain possible
with these storms. We continue to receive numerous reports of
quarter to golf ball size hail, with some reports of baseball size
hail in the most intense supercells.
The environment remains conducive for severe weather. SBCAPE
values of 2,000 to 3,500j/kg remain over the area, with MLCAPE
values of 1,500 to 2,500j/kg. Low level CAPE in sfc-3km remains
high in the 150 to 250j/kg range supporting intense low level
updrafts with thunderstorms and characterized by low level lapse
rates approaching 8C/km. CAPE within the hail growth zone remains
high, anywhere between 500 to 900j/kg. Highest CAPE values overall
remain over southern portions of the CWA, trailing in value to the
north and west. In addition to ample CAPE, shear remains high with
effective shear values of 60 to 70kts. Hodographs remain straight
given the unidirectional winds throughout the column, sporting a
primarily hail and damaging wind threat. As we continue to lose
daytime heating, and overall forcing begins to exit the area,
anticipate the severe threat to gradually wane into the evening
hours. The severe threat will come to an end behind the current
widely broken line of supercells. MM/25
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday morning for ALZ265-266.
High Surf Advisory until 5 AM CDT Sunday for ALZ265-266.
Wind Advisory until 7 PM CDT this evening for ALZ263>266.
FL...High Rip Current Risk through Monday morning for FLZ202-204-206.
High Surf Advisory until 5 AM CDT Sunday for FLZ202-204-206.
Wind Advisory until 7 PM CDT this evening for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ630-
633>636.
Small Craft Advisory until 10 PM CDT this evening for GMZ631-632-
650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Local storm report, Apr 24, 5:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
533 PM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 2 N FRISCO CITY 31.46N 87.40W
04/24/2021 E1.75 INCH MONROE AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED BY MONROE CO.
EMA.
&&
10Local storm report, Apr 24, 5:37 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 1 NNE RED LEVEL 31.42N 86.60W
04/24/2021 E1.75 INCH COVINGTON AL PUBLIC
PUBLIC REPORTS GOLF BALL HAIL WITH PHOTOS
VIA SOCIAL MEDIA. TIME USING RADAR.
&&
JEHLocal storm report, Apr 24, 5:38 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 1 N SPRING HILL COLLEG 30.70N 88.14W
04/24/2021 MOBILE AL PUBLIC
LARGE TREE DOWNED ACROSS POWER LINES AND
HOME. DAMAGE SUSTAINED TO HOME AND COVERED
PORCH.
&&
10Local storm report, Apr 24, 5:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
549 PM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL MEXIA 31.51N 87.39W
04/24/2021 E2.75 INCH MONROE AL PUBLIC
ESTIMATED BASEBALL SIZE HAIL REPORTED.
0522 PM HAIL 3 N EXCEL 31.47N 87.35W
04/24/2021 E1.75 INCH MONROE AL PUBLIC
GOLFBALL SIZE HAIL REPORTED NEAR THE OLLIE,
AL COMMUNITY.
&&Local storm report, Apr 24, 6:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
603 PM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 1 WSW AIRPORT AND UNIVE 30.67N 88.18W
04/24/2021 MOBILE AL PUBLIC
TOP OF LARGE TREE SNAPPED AND ACROSS ROAD.
&&
10Local storm report, Apr 24, 6:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
620 PM CDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 SSW WALKER SPRINGS 31.52N 87.80W
04/24/2021 E1.25 INCH CLARKE AL PUBLIC
PUBLIC REPORT OF HALF DOLLAR SIZE HAIL.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:09 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 51 min |
| Apr 24, 5:14 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| Apr 24, 5:51 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 54 min |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 63 min |
| Apr 24, 6:20 AM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Apr 24, 6:42 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 48 min |
| Apr 24, 6:58 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 47 min |
| Apr 24, 7:44 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 8:24 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 111 min |
| Apr 24, 8:29 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 16 min |
| Apr 24, 9:51 AM CDT | Special Weather Statement | MOB | Okaloosa | 39 min |
| Apr 24, 10:01 AM CDT | Tornado Warning | MOB | Okaloosa | 14 min |
| Apr 24, 10:14 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 46 min |
| Apr 24, 10:19 AM CDT | Flash Flood Warning | MOB | Okaloosa | 4 hr |
| Apr 24, 10:39 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Apr 24, 11:09 AM CDT | Special Weather Statement | MOB | Santa Rosa | 51 min |
| Apr 24, 12:46 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 44 min |
| Apr 24, 6:27 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 48 min |
| Apr 23, 7:48 PM CDT | Flash Flood Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 17 hr |
| Apr 24, 3:10 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 65 min |
| Apr 24, 3:48 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 4 hr |
| Apr 24, 3:51 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington | 39 min |
| Apr 24, 4:25 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 50 min |
| Apr 24, 4:27 AM CDT | Tornado Warning | MOB | Washington | 13 min |
| Apr 24, 4:31 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe | 44 min |
| Apr 24, 4:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Apr 24, 5:42 AM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 24, 5:42 AM CDT | Special Weather Statement | MOB | Wilcox | 48 min |
| Apr 24, 6:21 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 24 min |
| Apr 24, 7:00 AM CDT | Special Weather Statement | MOB | Mobile | 30 min |
| Apr 24, 7:30 AM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Apr 24, 9:22 AM CDT | Flash Flood Warning | MOB | Clarke | 6 hr |
| Apr 24, 11:16 AM CDT | Flash Flood Warning | MOB | Mobile | 5 hr |
| Apr 24, 11:21 AM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Apr 24, 12:37 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 38 min |
| Apr 24, 12:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 39 min |
| Apr 24, 1:17 PM CDT | Tornado Warning | MOB | Covington | 18 min |
| Apr 24, 1:19 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia, Monroe | 45 min |
| Apr 24, 1:55 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 26 min |
| Apr 24, 2:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 46 min |
| Apr 24, 2:52 PM CDT | Tornado Warning | MOB | Conecuh | 38 min |
| Apr 24, 2:58 PM CDT | Special Weather Statement | MOB | Choctaw | 47 min |
| Apr 24, 3:15 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 45 min |
| Apr 24, 3:20 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 40 min |
| Apr 24, 3:27 PM CDT | Tornado Warning | MOB | Clarke | 25 min |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 49 min |
| Apr 24, 3:43 PM CDT | Areal Flood Warning | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 2 hr |
| Apr 24, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 47 min |
| Apr 24, 3:46 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 44 min |
| Apr 24, 3:59 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 46 min |
| Apr 24, 4:05 PM CDT | Areal Flood Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Monroe, Wilcox | 4 hr |
| Apr 24, 4:10 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe | 50 min |
| Apr 24, 4:10 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 35 min |
| Apr 24, 4:28 PM CDT | Tornado Warning | MOB | Butler | 27 min |
| Apr 24, 4:32 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 43 min |
| Apr 24, 4:34 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 20 min |
| Apr 24, 4:47 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 43 min |
| Apr 24, 4:51 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 39 min |
| Apr 24, 4:54 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 51 min |
| Apr 24, 4:59 PM CDT | Severe Thunderstorm Warning | MOB | Monroe | 46 min |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Apr 24, 5:21 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 39 min |
| Apr 24, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 66 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 64 min |
| Apr 24, 5:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 48 min |
| Apr 24, 6:05 PM CDT | Areal Flood Warning | MOB | Conecuh, Covington | 110 min |
| Apr 24, 6:24 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 29 min |
| Apr 24, 6:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 31 min |
Nearby
Areal Flood Warnings in Alabama, 2021Areal Flood Warnings in Florida, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.